# SDR PNSA031103

- Difficulty date: November 19, 2003
- Submitted: January 2, 2004
- Operation: Air carrier
- Aircraft: N15PR
- Make and model: Piper PA-31-350
- Aircraft serial: 318352011
- Aircraft time: 8,270 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Alternator
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

WHILE IN IFR CRUISE EXPERIENCED TOTAL ELECTRICAL FAILURE.  BY SHUTING OFF ANTI-ICE EQUIPMENT WAS ABLE TO RESTORE POWER.  RECEIVED PRIOITY ATC HANDLING LANDED IN DLG WITHOUT INCIDENT.  MX FOUND A BROKEN WIRE ON BACK OF RIGHT HAND ALTERNATOR.
